Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
Funny discharge for months(3 Posts)
@dementedpixie I’m on Gedarel which I did change to from my other (very similar) pill in August time. It just seems abit coincidental that it’s all gotten worse since I had sex and had thrush etc. and okay interesting, I make sure my ones don’t have a scent to them so they don’t irritate me down there too.
Do you use any contraception as that can affect discharge? I use liners every day for comfort, who says you shouldn't?
I have been experiencing yellow discharge for ages with a fairly strong but not awful acidic smell and been to the doctors loads of times. I have had a billion swabs for all the STD’s I can think of including trich and all come back as negative. I did have a yeast infection in the summer that took a while to go away but I’m not sure if that would have long lasting effects? When I told the doc. About my symptoms she seemed a little confused and did say that it’s possible that this is just how my discharge is but it scared me because it changed after I had sex for the first time (I believe I may have unknowingly had a yeast infection before I had sex because of symptoms that I didn’t initially recognise, and the sex may have exacerbated it?) but I’m honestly just confused. I feel discomfort and want to wear a liner every day (which I’m aware I shouldn’t) and I just feel really down. If it’s perfectly normal then I can accept that but I’m scared that I’m missing something or the doctor is? I am also a hypochondriac so overreact to everything but any help would be fantastic. Thanks